# SDR DXTA2022092070800

- Difficulty date: September 19, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N550QS
- Make and model: Cessna 120
- Aircraft serial: 680A0150
- Aircraft time: 4,510 hours, 3,020 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT OPEN AMBER CAS: AMBER EMERGENCY EXIT OPEN CAS MESSAGE CAME ON APPROX ONE HOUR INTO FLIGHT AT FL410.  EXTINGUISHED DURING DESCENT BELOW FL180 // SIGNOFF//  COMPLIED WITH GVI AND MULTIPLE OPS CHECKS OF EMERGENCY EXIT DOOR WITH NO DEFECTS NOTED AT THIS TIME, INSPECTED DOOR LOCK PIN AND PROXIMITY SENSOR, NO DEFECTS NOTED REF CITATION MODEL 680A AMM S2-20--00, PERFOMED AIRCRAFT PRESSURAZATION PER MCC REQUEST NO UNCOMMANDED DOOR CAS MESSAGES PRESENT REF CITATION MPDEL 680A AMM 21-30-00
